RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1962, Volume 57(99), Number 4, Page 527 (Mi msb4664)  

This article is cited in 1 scientific paper (total in 1 paper)

Corrigendum to the paper “Properties of certain classes of functions of several variables on differentiable manifolds”

S. M. Nikol'skii


Full text: PDF file (117 kB)

Bibliographic databases:

Document Type: Letter, errata
Received: 03.12.1961

Citation: S. M. Nikol'skii, “Corrigendum to the paper “Properties of certain classes of functions of several variables on differentiable manifolds””, Mat. Sb. (N.S.), 57(99):4 (1962), 527

Citation in format AMSBIB
\Bibitem{Nik62}
\by S.~M.~Nikol'skii
\paper Corrigendum to the paper ``Properties of certain classes of functions of several variables on differentiable manifolds''
\jour Mat. Sb. (N.S.)
\yr 1962
\vol 57(99)
\issue 4
\pages 527
\mathnet{http://mi.mathnet.ru/msb4664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=148834}
\zmath{https://zbmath.org/?q=an:0113.04205}


Linking options:
  • http://mi.mathnet.ru/eng/msb4664
  • http://mi.mathnet.ru/eng/msb/v99/i4/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:128
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019